Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 9, NWS Austin/San Antonio, TX

June 19, 2009Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 19, 2009, 7:52 AM CDT for Val Verde County, Texas. It took effect at Jun 19, 2009, 12:33 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2009, 7:52 AM CDT (12:52 UTC)
In effect from
Jun 19, 2009, 12:33 PM CDT
Expired
Jun 19, 2009, 8:13 PM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 191252
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 AM CDT FRI JUN 19 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  DEVILS RIVER...PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 12-24 HOURS.

&&

TXC465-200652-
/O.NEW.KEWX.FL.W.0009.090619T1733Z-090620T0707Z/
/JNXT2.1.ER.090619T1733Z.090619T1800Z.090619T1907Z.UU/
752 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM FRIDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 8.3 FEET 2.5 METERS BY THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...(2.4 METERS)...MINOR LOWLAND FLOODING CLOSES LOW 
  CROSSINGS ON HIGHWAY 163..

$$

TXC465-200652-
/O.NEW.KEWX.FL.W.0010.090619T1559Z-090620T1036Z/
/BKCT2.2.ER.090619T1559Z.090619T1800Z.090619T2236Z.NO/
752 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM FRIDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 8.0 FEET 2.4 METERS BY THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...MODERATE LOWLAND FLOODING REACHES THE HIGHWAY 163 
  BRIDGE FLOOR SEVERAL MILES BELOW JUNO.  THIS LEVEL IS TURBULENT AND DANGEROUS 
  FOR INEXPERIENCED SWIMMERS...CANOEISTS AND KAYAKERS.

$$

TXC465-200652-
/O.NEW.KEWX.FL.W.0011.090619T1704Z-090620T0800Z/
/PDAT2.1.ER.090619T1704Z.090619T1800Z.090619T2000Z.NO/
752 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER AT PANDALE CROSSING.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM FRIDAY THE STAGE WAS 1.3 FEET (0.4 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 8.1 FEET 2.5 METERS BY THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 7.0 FEET...(2.1 METERS)...MINOR LOWLAND FLOODING IS A SIGNIFICANT 
  THREAT TO SWIMMERS...TUBERS AND CAMPERS ON THE LOW BANKS OF THE PECOS RIVER 
  ABOVE PANDALE TO ABOVE LANGTRY.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  CAUTHORN RANCH     3    8    4.4   FRI 07 AM   5.5   5.1   4.8   4.8   4.7
  BAKERS CROSSING    4    6    2.3   FRI 07 AM   3.2   2.6   2.3   2.2   2.2
  PANDALE CROSSIN    5    7    1.3   FRI 07 AM   2.8   2.2   1.2   0.6   0.6


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  CAUTHORN RANCH     1    2    1.3   FRI 07 AM   1.7   1.6   1.5   1.5   1.4
  BAKERS CROSSING    1    2    0.7   FRI 07 AM   1.0   0.8   0.7   0.7   0.7
  PANDALE CROSSIN    2    2    0.4   FRI 07 AM   0.9   0.7   0.4   0.2   0.2



$$
1 follow-up statement
000 
WGUS84 KEWX 200113
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT FRI JUN 19 2009

...FLOOD WARNING HAS BEEN CANCELED FOR THE... 

  DEVILS RIVER...PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 12-24 HOURS.

&&

TXC465-200143-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-090620T0707Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
813 PM CDT FRI JUN 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* AT  7:15 PM FRIDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 4.4 FEET  METERS AFTER 
  MIDNIGHT TOMORROW.


$$

TXC465-200143-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-090620T1036Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
813 PM CDT FRI JUN 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT  7:15 PM FRIDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 2.3 FEET  METERS.  THE RIVER
  WILL FALL TO 2.2


$$

TXC465-200143-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-090620T0800Z/
/PDAT2.1.ER.090619T1427Z.090619T1515Z.000000T0000Z.NO/
813 PM CDT FRI JUN 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE PECOS RIVER AT PANDALE CROSSING.
* AT  7:15 PM FRIDAY THE STAGE WAS 3.9 FEET (1.2 METERS).
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 4.5 FEET  METERS.  THE RIVER
  WILL FALL TO 1.9


$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  CAUTHORN RANCH     3    8    4.4   FRI 07 PM   4.4   4.4   4.4   4.4   4.4
  BAKERS CROSSING    4    6    2.3   FRI 07 PM   2.3   2.2   2.2   2.2   2.2
  PANDALE CROSSIN    5    7    3.9   FRI 07 PM   2.7   1.9   1.0   0.5   0.4


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  CAUTHORN RANCH     1    2    1.3   FRI 07 PM   1.3   1.3   1.3   1.3   1.3
  BAKERS CROSSING    1    2    0.7   FRI 07 PM   0.7   0.7   0.7   0.7   0.7
  PANDALE CROSSIN    2    2    1.2   FRI 07 PM   0.8   0.6   0.3   0.2   0.1



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:44 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 19, 6:44 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 AM CDT FRI JUN 19 2009

.UPDATE...
INCREASING POPS ALONG THE RIO GRANDE INTO EDWARDS PLATEAU TO
REFLECT RADAR TRENDS.

&&

.AVIATION...
THIS MORNING, AREAS OF IFR/MVFR CIGS AND VSBYS WILL CONTINUE ALONG
THE RIO GRANDE AND EDWARDS PLATEAU WITH RA AND ISOLATED SHRA/TSRA.
ELSEWHERE, MVFR CIGS WITH ISOLATED SHRA WILL CONTINUE. CIGS AND
VSBYS WILL RISE TO VFR LATE THIS MORNING AND PREVAIL INTO THIS
EVENING, EXCEPT LOCAL MVFR CIGS AND VSBYS ALONG THE RIO GRANDE AS
SHRA/TSRA WILL CONTINUE THERE THIS AFTERNOON AND TONIGHT. MVFR
CIGS WILL REDEVELOP LATE THIS EVENING AND OVERNIGHT. S TO SE WINDS
5 TO 15 KTS WILL PREVAIL WITH GUSTS TO 30 KTS.

&&

.PREV DISCUSSION... /ISSUED 440 AM CDT FRI JUN 19 2009/

DISCUSSION...
A LOCALIZED FLASH FLOOD PATTERN HAS SET UP OVER THE SOUTHERN
EDWARDS PLATEAU WITH SOME SERIOUS FLOOD CONCERNS OVER VAL VERDE
COUNTY THIS MORNING. PART OF THE ENHANCED THREAT HAS BEEN THE
RESULT OF THE OVERNIGHT LOW LEVEL JET AND ENHANCED PLUME OF
MOISTURE FEEDING IN FROM THE WESTERN GULF UP THE RIO GRANDE VALLEY
AND EASTERN SLOPES OF THE SIERRA MADRE ORIENTAL. THE TROPICAL
PLUME SEEN ON GOES SOUNDER IMAGERY SUGGESTS PRECIPITABLE WATER
VALUES OF NEAR 2 INCHES. RADAR IS ALREADY PICKING UP ON SOME
ESTIMATES NEAR 8 INCHES, AND THE GROUND TRUTH REPORTS AND TROPICAL
ENVIRONMENT SUGGESTS THESE HIGH ESTIMATES COULD BE PRETTY
ACCURATE. THE AXIS OF HEAVIEST RAINS SHOULD SWELL EAST INTO DRT
THIS MORNING BEFORE RETREATING BACK TO THE WEST LATER TODAY.
HOWEVER, RAIN COOLED OUTFLOW FROM THIS MORNING COULD TEMPORARILY
HOLD THE CONVECTIVE FOCUS FARTHER EAST AND WARRANT AN UPDATE TO
SHIFT THE HEAVY RAINFALL POTENTIAL INTO PARTS OF EDWARDS AND
KINNEY COUNTIES. THE TROPICAL DEPRESSION MAY CONTINUE TO FEED THE
AREA WITH MORE MOISTURE AND FLOODING POTENTIAL INTO TONIGHT...BUT
THE THIN FOCUS FOR TRAINING CELLS IS FORECAST BY MODELS TO
RETREAT NW AND BROADEN THUS THE FFA IS SET TO EXPIRE AT 00Z
SATURDAY FOR NOW.

PIECES OF THE GULF PLUME ARE BREAKING FARTHER EAST AND ENHANCING
STREAMER SHOWERS ALONG THE BALCONES ESCARPMENT AND EXTENDING
SOUTH ROUGHLY FROM SAT TO CRP. SOME LOCALLY ENHANCED POPS WERE
INCLUDED HERE MAINLY FOR THIS MORNING AS A REPEAT OF YESTERDAYS
ACTIVITY LOOKS TO BE AS GOOD OR BETTER, BASED ON THE EARLY MORNING
TRENDS. ALL OF THIS ACTIVITY SHOULD ALLOW FOR A NEEDED BREAK IN
THE HOT PATTERN, WITH HIGHS RETREATING BACK TO THE MID 90S FOR THE
SAT AREA. THE TEMPORARY SHIFT EASTWARD OF THE UPPER RIDGE INTO THE
MISSISSIPPI VALLEY WILL KEEP A GOOD FETCH OF ONSHORE FLOW FOR THE
WEEKEND WITH THE UPPER RIDGE EXPECTED TO SHIFT BACK WEST LATE
SUNDAY. THUS A RETURN BACK TO HOT AND DRY DOMINANCE IS EXPECTED
FROM MONDAY THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              99  77  98  75  99 /  10  10  10  -   10
AUSTIN BERGSTROM INTL AIRPORT  98  77  97  73  98 /  20  10  10  10  10
NEW BRAUNFELS MUNI AIRPORT     96  75  97  74  96 /  30  10  10  10  10
BURNET MUNI AIRPORT            94  74  93  74  95 /  10  -   -   -   -
DEL RIO INTL AIRPORT           91  78  95  78  97 /  70  40  20  10  -
GEORGETOWN MUNI AIRPORT        95  75  93  74  96 /  10  -   -   -   -
HONDO MUNI AIRPORT             97  76  96  75  96 /  10  10  10  10  10
SAN MARCOS MUNI AIRPORT        97  76  96  74  97 /  20  10  10  10  10
LA GRANGE - FAYETTE REGIONAL   97  76  96  74  96 /  20  10  10  10  10
SAN ANTONIO INTL AIRPORT       95  75  95  76  97 /  30  10  10  10  10
STINSON MUNI AIRPORT           96  76  96  76  98 /  20  10  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
VAL VERDE.

&&

18/04
Hazardous weather outlook, Jun 19, 5:16 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 AM CDT FRI JUN 19 2009

TXZ171>173-184>194-202>209-217>225-228-201030-
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
516 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183-201030-
VAL VERDE-
516 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT INTO THIS EVENING. VERY HEAVY
RAINS CAN BE EXPECTED ACROSS VAL VERDE COUNTY. RAINFALL AMOUNTS OF
3 TO 8 INCHES CAN BE EXPECTED. FLASH FLOODING CAN BE EXPECTED.
RIVER FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 19, 4:38 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI JUN 19 2009

TXZ183-202-191030-
KINNEY-VAL VERDE-
438 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WERE AFFECTING KINNEY AND VAL VERDE
COUNTIES...

AT 435 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 12 MILES WEST OF AMISTAD VILLAGE TO 9
MILES SOUTHWEST OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...OR ALONG A
LINE EXTENDING FROM 19 MILES SOUTH OF COMSTOCK TO 9 MILES SOUTHWEST
OF DEL RIO TO 17 MILES SOUTH OF DEL RIO...MOVING NORTH AT 30 MPH.

PEOPLE IN NORTHWESTERN KINNEY AND VAL VERDE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...AMISTAD VILLAGE...DEL RIO...LAUGHLIN AFB...
STANDART AND AMANDA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

VERY HEAVY RAINS OF 1 TO 3 INCHES PER HOUR AND WINDS OF 30 TO 40 MPH
ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 5:31 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI JUN 19 2009

TXZ183-184-202-191130-
EDWARDS-KINNEY-VAL VERDE-
531 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KINNEY AND VAL VERDE
COUNTIES...

AT 530 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO CARTA VALLEY TO
AMANDA...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF JUNO TO 12
MILES SOUTH OF LOMA ALTA TO 13 MILES EAST OF DEL RIO...MOVING
NORTHEAST AT 30 MPH.

PEOPLE IN EDWARDS...NORTHWESTERN KINNEY AND VAL VERDE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...CARTA VALLEY...LOMA ALTA AND
FLOUR MILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

WINDS 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Jun 19, 5:46 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT FRI JUN 19 2009

TXZ202-217-191145-
KINNEY-MAVERICK-
546 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WERE AFFECTING KINNEY AND MAVERICK
COUNTIES...

AT 544 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF QUEMADO TO 15 MILES
SOUTHWEST OF EL INDIO...MOVING NORTH AT 25 MPH.

PEOPLE IN MAVERICK AND SOUTHWESTERN KINNEY COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...QUEMADO...EL INDIO...NORMANDY...EAGLE PASS...
ROSITA SOUTH...ROSITA NORTH AND PALOMA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

BRIEF VERY HEAVY RAINS AND WINDS 30 TO 40 MPH ARE EXPECTED WITH
THESE STORMS.
Special weather statement, Jun 19, 6:54 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT FRI JUN 19 2009

TXZ183-184-202-191300-
EDWARDS-KINNEY-VAL VERDE-
654 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KINNEY AND VAL VERDE
COUNTIES...

AT 653 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF DEL RIO TO 14 MILES
SOUTH OF CARTA VALLEY TO 8 MILES NORTHWEST OF ALAMO VILLAGE...OR
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF DEL RIO TO 20 MILES
NORTHEAST OF DEL RIO TO 13 MILES NORTH OF BRACKETTVILLE...MOVING
NORTH AT 25 MPH.

PEOPLE IN NORTHWESTERN KINNEY...SOUTHWESTERN EDWARDS AND VAL VERDE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...CARTA VALLEY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 19, 2:26 AM CDTFlash Flood WarningEWXVal Verde4 hr
Jun 19, 4:00 AM CDTFlash Flood WatchEWXVal Verde11 hr
Jun 19, 4:50 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde40 min
Jun 19, 5:03 AM CDTAreal Flood AdvisoryEWXKinney, Val Verde117 min
Jun 19, 5:39 AM CDTRiver Flood WarningEWXVal Verde30 hr
Jun 19, 6:18 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 19, 7:52 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 19, 7:52 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 19, 9:05 AM CDTFlash Flood WarningEWXVal Verde3 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.